Japanese journal of clinical oncology · 2006
Neutropenic colitis during standard dose combination chemotherapy with nedaplatin and irinotecan for testicular cancer.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Takaoka Ei-Ichiro, Kawai Koji, Ando Satoshi, Shimazui Toru, Akaza Hideyuki
Аннотация
A 54-year-old man received combination chemotherapy with nedaplatin and irinotecan as salvage chemotherapy for refractory non-seminomatous testicular cancer. The patient developed abdominal pain and high fever on Day 21 after the initiation of chemotherapy. Computed tomography revealed thickening of the terminal ileum wall and paralytic ileus. The patient recovered with intensive supportive management including broad-spectrum antibiotics, bowel rest with gastric intubation and intravenous gamma-globulin. Neutropenic colitis has been thought to be a serious gastrointestinal complication associated with chemotherapy for hematological malignancy. The mortality rate is as high as 21-48% according to a recent review. The present case indicates that the neutropenic colitis can occur under neutropenic conditions induced by the standard-dose chemotherapy for solid cancer.